Algebraic Geometry

[51] Inequality Conjectures on derivations of Local $k$-th Hessain algebras associated to isolated hypersurface singularities

Naveed Hussain Stephen S.-T. Yau Tsinghua University Huaiqing Zuo Tsinghua University

Algebraic Geometry mathscidoc:2010.45001

Mathematische Zeitschrift, 2020.12
[ Download ] [ 2020-10-27 22:36:13 uploaded by hqzuo ] [ 366 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[52] A simple proof of Witten conjecture through localization

Yon-Seo Kim Kefeng Liu

Algebraic Geometry mathscidoc:1912.43058

arXiv preprint math/0508384, 2005.8
[ Download ] [ 2019-12-21 11:13:12 uploaded by Kefeng_Liu ] [ 363 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[53] Differential zeros of certain special functions

Jingyue Chen An Huang Bong H Lian Shing-Tung Yau

Algebraic Geometry mathscidoc:1912.43690

arXiv preprint arXiv:1709.00713
[ Download ] [ 2019-12-24 20:50:16 uploaded by yaust ] [ 362 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[54] On the dimension of contact loci and the identifiability of tensors

Edoardo Ballico Università di Trento Alessandra Bernardi Università di Trento Luca Chiantini Università di Siena

Algebraic Geometry mathscidoc:1912.43015

Arkiv for Matematik, 56, (2), 265 – 283, 2018
[ Download ] [ 2019-12-04 10:15:10 uploaded by arkivadmin ] [ 361 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[55] Virtual class of zero loci and mirror theorems

Artur Elezi Feng Luo

Algebraic Geometry mathscidoc:1912.43828

Advances in Theoretical and Mathematical Physics, 7, (6), 1103-1115, 2003
[ Download ] [ 2019-12-24 21:00:33 uploaded by Feng_Luo ] [ 360 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[56] Infinite transitivity and special automorphisms

Ivan Arzhantsev National Research University Higher School of Economics

Algebraic Geometry mathscidoc:1912.43001

Arkiv for Matematik, 56, (1), 1 – 14, 2018
[ Download ] [ 2019-12-04 09:11:08 uploaded by arkivadmin ] [ 357 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[57] Cohomological field theories with non-tautological classes

R. Pandharipande Eidgenössische Technische Hochschule (ETH) Zürich D. Zvonkine CNRS and Versailles St-Quentin University

Algebraic Geometry mathscidoc:1912.43035

Arkiv for Matematik, 57, (1), 191-213, 2019
[ Download ] [ 2019-12-04 13:42:20 uploaded by arkivadmin ] [ 355 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[58] Cluster exchange groupoids and framed quadratic differentials

Alastair King Uviersity of Bath Yu Qiu Tsinghua University

Algebraic Geometry arXiv subject: Geometric Topology (math.GT) arXiv subject: Representation Theory (math.RT) arXiv subject: Dynamical Systems (math.DS) mathscidoc:2012.45001

Inventiones mathematicae volume, 220, 479-523, 2020.3
[ Download ] [ 2020-12-26 23:24:38 uploaded by qdexter ] [ 355 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[59] A global Torelli Theorem for Calabi-Yau manifolds

Kefeng Liu Yang Shen Andrey Todorov

Algebraic Geometry mathscidoc:1912.43105

arXiv preprint arXiv:1112.1163, 2011.12
[ Download ] [ 2019-12-21 11:15:56 uploaded by Kefeng_Liu ] [ 354 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[60] Recursion formulae of higher WeilPetersson volumes

Kefeng Liu Hao Xu

Algebraic Geometry mathscidoc:1912.43060

International Mathematics Research Notices, 2009, (5), 835-859, 2009
[ Download ] [ 2019-12-21 11:13:18 uploaded by Kefeng_Liu ] [ 353 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[61] Logarithmic vanishing theorems on compact K\"{a} hler manifolds I

Chunle Huang Kefeng Liu Xueyuan Wan Xiaokui Yang

Algebraic Geometry mathscidoc:1912.43101

arXiv preprint arXiv:1611.07671, 2016.11
[ Download ] [ 2019-12-21 11:15:42 uploaded by Kefeng_Liu ] [ 349 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[62] A simple proof of Witten conjecture through localization, preprint 2005

YS Kim Kefeng Liu

Algebraic Geometry mathscidoc:1912.43086

arXiv preprint math.AG/0508384
[ Download ] [ 2019-12-21 11:14:47 uploaded by Kefeng_Liu ] [ 347 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[63] S^1-fixed-points in hyper-Quot-schemes and an exact mirror formula for flag manifolds from the extended mirror principle diagram

Chien-Hao Liu Kefeng Liu Shing-Tung Yau

Algebraic Geometry mathscidoc:1912.43647

arXiv preprint math/0401367, 2004.1
[ Download ] [ 2019-12-24 20:47:22 uploaded by yaust ] [ 344 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[64] On the connected components of affine Deligne-Lusztig varieties

Xuhua He Rong Zhou

Algebraic Geometry mathscidoc:1912.43208

arXiv preprint arXiv:1610.06879, 2016.10
[ Download ] [ 2019-12-21 11:29:43 uploaded by Xuhua_He ] [ 342 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[65] Formal pseudodifferential operators and Witten's r-spin numbers

Kefeng Liu Ravi Vakil Hao Xu

Algebraic Geometry mathscidoc:1912.43095

arXiv preprint arXiv:1112.4601, 2017.12
[ Download ] [ 2019-12-21 11:15:16 uploaded by Kefeng_Liu ] [ 338 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[66] Frobenius splitting and geometry of G-Schubert varieties

Xuhua He Jesper Funch Thomsen

Algebraic Geometry mathscidoc:1912.43216

arXiv preprint arXiv:0704.0778, 2007.4
[ Download ] [ 2019-12-21 11:30:13 uploaded by Xuhua_He ] [ 337 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[67] On the rigidity of certain discrete groups and algebraic varieties

J Jost Shing-Tung Yau

Algebraic Geometry mathscidoc:1912.43572

Mathematische Annalen, 278, (1), 481-496, 1987.3
[ Download ] [ 2019-12-24 20:41:26 uploaded by yaust ] [ 337 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[68] S^ 1-fixed-points in hyper-Quot-schemes and an exact mirror formula for flag manifolds from the extended mirror principle diagram

Chien-Hao Liu Kefeng Liu Shing-Tung Yau

Algebraic Geometry mathscidoc:1912.43092

arXiv preprint math/0401367, 2004.1
[ Download ] [ 2019-12-21 11:15:07 uploaded by Kefeng_Liu ] [ 333 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[69] On the multiplicity of tangent cones of monomial curves

Alessio Sammartano University of Notre Dame

Algebraic Geometry mathscidoc:1912.43036

Arkiv for Matematik, 57, (1), 214-225, 2019
[ Download ] [ 2019-12-04 13:44:51 uploaded by arkivadmin ] [ 332 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[70] Hirzebruch X<sub>y</sub> genera of the Hilbert schemes of surfaces by localization formula

Kefeng Liu Catherine Yan Jian Zhou

Algebraic Geometry mathscidoc:1912.43107

Science in China Series A: Mathematics, 45, (4), 420-431
[ Download ] [ 2019-12-21 11:16:02 uploaded by Kefeng_Liu ] [ 332 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[71] Derivation lie algebras of new k-th local algebras of isolated hypersurface singularities

Naveed Hussain Guangzhou Huashang College Stephen S.-T. Yau Tsinghua U. Huaiqing Zuo Tsinghua U.

Algebraic Geometry mathscidoc:2107.45001

16, 2021.7
[ Download ] [ 2021-07-12 21:52:50 uploaded by hqzuo ] [ 332 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[72] Mathematical results inspired by physics

Kefeng Liu

Algebraic Geometry mathscidoc:1912.43099

arXiv preprint math/0304460, 2003.4
[ Download ] [ 2019-12-21 11:15:30 uploaded by Kefeng_Liu ] [ 331 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[73] Mari\~ no-Vafa Formula and Hodge Integral Identities

Chiu-Chu Melissa Liu Kefeng Liu Jian Zhou

Algebraic Geometry mathscidoc:1912.43061

arXiv preprint math/0308015, 2003.8
[ Download ] [ 2019-12-21 11:13:24 uploaded by Kefeng_Liu ] [ 329 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[74] Projected Richardson varieties and affine Schubert varieties

Xuhua He Thomas Lam

Algebraic Geometry mathscidoc:1912.43209

Annales de l'Institut Fourier, 65, (6), 2385-2412, 2015
[ Download ] [ 2019-12-21 11:29:46 uploaded by Xuhua_He ] [ 329 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[75] Basic loci in Shimura varieties of Coxeter type

Ulrich Goertz Xuhua He

Algebraic Geometry mathscidoc:1912.43199

arXiv preprint arXiv:1311.6263, 2013.11
[ Download ] [ 2019-12-21 11:29:08 uploaded by Xuhua_He ] [ 325 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved